# SDR AALA20120129MIA02

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 36,093 hours, 5,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PANEL AT RIGHT NUMBER 4 DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT PANEL AT RIGHT NUMBER 4 DOOR.  OPS CHECK NORMAL.
